# SDR AALA202209260760

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 46,363 hours, 16,995 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH THE RIGHT ENGINE IDG INOPERATIVE AND ON MEL THE APU AUTO SHUTDOWN AT ALTITUDE AND TEH AIRCRAFT WAS DOWN TO ONE POWER SOURCE. AN EMERGENCY WAS DECARED AND THE AIRCRAFT DIVERTED TO MEM WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE APU LOW OIL PRESSURE SWITCH PER AMM 49-94-14.
